Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Problem of folliculitis of scalp, pus filled lessions, took augmentin, hair thinning. What can be done?

Hello . I am a 22 years old male from India. Since past few months , i have a problem of folliculitis of scalp. The problem starts with itching and after a day or two , pus-filled lesions appear on the scalp and is very painful. I consulted a dermatologist and he put me on Augmentin-625 mg and Cetrilak (5% solution) to be used as a shampoo every alternate day for a week . After taking my medicines , the problem goes away in 3-4 days. But after 4-7 days of relief , the problem reappears. This has been happening for past few months. My hair has also started thinning . I recently consulted another dermatologist and she has put me up on Minoz OD 100 , a shampoo , and multivitamins for hair. I understand its a bacterial infection. But why it is recurring ? No one in my family have this problem or any sugar-related diseases. Please guide .
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
Recurrent Foliculitis of the scalp Usually associated with deep infection of the hair follicles. Or there may be sugar complaint. Shaving of whole hair may be required , and diabetis is to be excluded by blood tests. it may be necessory to treat the case with anaerobic antibiotics as well with the routine drugs.
It may be necesary to go for culture and sensitivity of the discharge from the follicles.
Wishing for a quick and complete recovery.
Best regards.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor